Authors: Ikodinović, Nebojša
Rašković, Miodrag 
Marković, Zoran 
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Logics with generalized measure operators
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 20
Issue: 5-6
First page: 527
Last page: 555
Issue Date: 13-May-2013
Rank: M21a
ISSN: 1542-3980
Abstract: 
In this paper we investigate logics which are suitable for reasoning about uncertainty in different situations. A possible-world approach is used to provide semantics to formulas. Axiomatic systems for our logics are given and the corresponding strong completeness theorems are proved. Relationships to other systems are discussed.
Keywords: Classical propositional logic | Completeness theorem | Measure | Uncertainty
Publisher: Old City Publishing

Show full item record

SCOPUSTM   
Citations

2
checked on Apr 8, 2022

Page view(s)

32
checked on Apr 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.